# SDR SWIA201439357

- Difficulty date: September 10, 2014
- Submitted: October 2, 2014
- Operation: Air carrier
- Aircraft: N956SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7825
- Aircraft time: 30,500 hours, 25,072 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Chafed
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PAX DOOR WHEEL SUPPORT ARM CHAFED FROM CONTACTING AFT HANDRAIL, BLENDED CHAFE ON PAX DOOR WHEEL SUPPORT ARM.   FOUND TO BE WITHIN LIMITS IAW EA.
